# SDR TWAA9802501

- Difficulty date: February 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54336
- Make and model: Boeing 727231
- Aircraft serial: 20490
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accessory Box
- Part number: 656021134
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STL - FLT 328 - GEAR LEVER WAS LOCKED ON TAKEOFF.  OVERRODE GEAR LEVER LOCK AND GEAR RETRACTED NORMALLY WITH NO HORNS. NOSE WHEEL WAS CENTERED.  FOUND NOSE GEAR SAFETY SWITCH NOT MAKING.  SERVICED NOSE STRUT PER MM AND REPLACED LANDING GEAR ACCESSORY BOX.  (M)
